MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY WHISPER VIEW; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION ACUITY WHISPER VIEW; WIRE, GUIDE, CATHETER
Model Number 4648
Medical Device Problem Codes Difficult to Insert (1316); Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that multiple guidewires had been used during a difficult implant procedure.When the physician used the final wire, it was observed that approximately 3 centimeters of a different guidewire had broken off and was abandoned within the sinus coronary branch.The patient was stable with no additional consequences.

Brand Name
ACUITY WHISPER VIEW
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
MDR Report Key8818687
Report Number2124215-2019-14459
Device Sequence Number3027143
Product Code DQX
UDI-Device Identifier00802526512988
UDI-Public00802526512988
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K110479
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2021
Device Model Number4648
Device Catalogue Number4648
Device Lot Number23247511
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2019
Initial Report FDA Received Date07/23/2019
Patient Sequence Number1